3 doctors weighed in:

Dr told sister glaucoma eye drop cosopt has no side effects unless allergic. Is this true? Didn't advise travatan because eye color change side effect

3 doctors weighed in
Dr. Michael P Vaughn
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: side-effects

Allergy is an adverse effect to a medication that is caused by a reaction of the immune system. This is much different than an adverse reaction to a medication causing an undesired side-effect.
Most medications can cause adverse effects in some persons who take them. Common side-effects and warnings can be found in the package insert. Your pharmacist is a good source for additional information.

In brief: side-effects

Allergy is an adverse effect to a medication that is caused by a reaction of the immune system. This is much different than an adverse reaction to a medication causing an undesired side-effect.
Most medications can cause adverse effects in some persons who take them. Common side-effects and warnings can be found in the package insert. Your pharmacist is a good source for additional information.
Dr. Michael P Vaughn
Dr. Michael P Vaughn
Thank
Dr. Robert Chang
Ophthalmology

In brief: Not true

But Cosopt is generally well tolerated.
Does have side effects besides allergies. Can look these up. Travatan is a good first line agent, yes a side effect is darkening of light colored iris.

In brief: Not true

But Cosopt is generally well tolerated.
Does have side effects besides allergies. Can look these up. Travatan is a good first line agent, yes a side effect is darkening of light colored iris.
Dr. Robert Chang
Dr. Robert Chang
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
40 years in practice
2M people helped
Continue
111,000 doctors available